# SDR SWIA200110441

- Difficulty date: December 14, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 16,512 hours, 22,431 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN B-GREEN LANDING GEAR INDICATION REMAINS ILLUMINATED WITH GEAR UP.  RETURNED TO SFO.  REMOVED AND REPLACED UPLOCK HARNESS AND SENSOR.  SWUNG GEAR SEVERAL TIMES, ALL CHECKS GOOD IAW EMB 120 32-61-01.
